# SDR 200800307

- Difficulty date: March 17, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N708BA
- Make and model: Boeing 747-SPB5
- Aircraft serial: 22484
- Aircraft time: 66,576 hours, 9,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINES IN FUSELAGE SKIN UPPER LEFT SIDE FORWARD WING TO BODY FAIRING AREA BS 620 TO BS 1000 STRINGER 23L TO STRINGER 34L.  APPROX DEPTH IS .002 AT BS 780 STRINGER 24L.  BLENDED OUT SCRIBE LINES, MATERIAL LOSS IS .002 WITHIN LIMITS ALODINED AND PRIMED AND INSTALLED RUB STRIPS PER B747 SP SRM 51-10-01 PG 13-15, 53-31-00 PG 1-4, 51-10-02 PG 6-6B AND BSOPM 20-44-04 PG 1-4.
